# SDR SWAA2020022091550

- Difficulty date: February 5, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,643 hours, 24,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL COMPARTMENT VAPOR BARRIER CRACKED AT BS. 663, LBL 30.     / REPAIRED VAPOR BARRIER PER SRM.
